# SDR AALA202011069001

- Difficulty date: November 3, 2020
- Submitted: November 6, 2020
- Operation: Air carrier
- Aircraft: N767UW
- Make and model: Airbus A319-112
- Aircraft serial: 1382
- Aircraft time: 51,475 hours, 32,814 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire Harness
- Condition: Arced
- Location: Lt Window
- Stage of operation: NR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED.  ANTI ICE LEFT WINDOW ON ECAM WIRE ARCING.  REMOVED AND REPLACED L2 WINDOW HARNESS, REF AMM 30-42-00.
